| Catalog Number |
701M5535 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a revision surgery was performed where a vital pedicle screw was removed due to loosening and pseudarthrosis; it is believed to have been replaced by competitive products.After the initial surgery, the surgeon confirmed the appearance of cyst-like lesions above and below the cage with ct images, and the patient experienced pain.It is unclear if this was the cause, but it resulted in inadequate bone union and one screw loosened.
Additional Manufacturer Narrative
Information was erroneously entered into h3; there are no changes from the initial report.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: product was not returned, however x-rays were provided.The complaint is confirmed.Root cause: root cause was unable to be determined.This event could possibly be attributed to unknown operational or patient factors.It could also be attributed to the lesions described by the complainant.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description